BEHAVIOR OF SOLUTIONS OF NONLINEAR FUNCTIONAL VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONS WITH MULTIPLE DELAYS


GRAEF J. R. , Tunc C. , Sevgin S.

DYNAMIC SYSTEMS AND APPLICATIONS, vol.25, pp.39-46, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 25
  • Publication Date: 2016
  • Title of Journal : DYNAMIC SYSTEMS AND APPLICATIONS
  • Page Numbers: pp.39-46

Abstract

The authors consider the nonlinear functional Volterra integro-differential equation

with multiple delays. They give sufficient conditions so that solutions are bounded, belong to L1, or belong to L2. They also prove the stability and global asymptotic stability of the zero solution. Their technique of proof involves defining appropriate Lyapunov functionals.

The authors consider the nonlinear functional Volterra integro-differential equation with multiple delays